Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Finally here!!
    avatar
    barb10562 posted:
    Hi everyone! Have had trouble signing on for a longtime. Heres the latest: Used to take Actos and my endo took me off and put me on Metformin .My sugars were still too high at night so he added Onglyza.First night my sugar was 89 so thats alot better! Going back on Monday and will see what he says. Soon as I stopped taking the Actos I lost 30 pounds! And Im continuing to lose slowly. Have missed posting! Hopefully Im back.
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Welcome back barb!

    Sorry you had trouble signing on - if you ever have issues again, be sure to send an email to communitymanagement@webmd.net

    30 pounds - impressive! You must feel great!

    Haylen
     
    avatar
    kieub responded:
    30 pounds WOW, very impressive. I have only 5 pounds and couldn't get them to go away regardless. The more I exercise it seems to get more on instead of losing.
    Kieu
     
    avatar
    mhall6252 responded:
    Congratulations, Barb! That's awesome! Actos is nasty stuff - glad to hear you're off it!
    Michelle
    Diabetic since 5/2001
    Follow my journey at www.mch-breastcancer.blogspot.com
    Smile and the world smiles with you.
     
    avatar
    auriga1 responded:
    Barb, great news. Congratulations. Always good to have those blood sugars where they should be.

    Losing weight slowly is the best way. Most likely will stay off in the long run if you stay true to good eating habits.

    Good to see you again.
     
    avatar
    dianer01 responded:
    Welcome back!
    accelerate out of the corners


    Helpful Tips

    Tip for Less Severe Neuropathy Symptoms
    I was diagnosed with Type 2 over eight years ago and have been lucky enough to control my disease with weight loss, diet and exercise ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.